# SDR JRUR201312050013

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N715HP
- Make and model: Cessna 182S
- Aircraft serial: 18280921
- Aircraft time: 5,749 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,753 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Out Of Tolerance
- Location: Nr 2 Cylinder
- Part time: 1,753 hours
- Component: Cylinder, Lyc
- Component part number: LW13870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF SB 388C,  FOUND NR 2 CYLINDER EXHAUST VALVE TO GUIDE CLEARANCE MEASURED .032".   EXCEEDS THE MAXIMUM ALLOWABLE CLEARANCE OF .030". NR 2 CYLINDER OVERHAULED 502.1 HOURS AGO.  MAINTENANCE INSTALLED A NEW, EXHAUST VALVE GUIDE DURING OVERHAUL.
